# SDR R61A20090027

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 9,638 hours, 7,152 cycles
- Engine: Ge CF348E5
- Engine time: 11,196 hours, 7,898 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 11,196 hours, 7,898 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED SEVERE VIBRATION, PARTIAL LOSS OF THRUST, AND E-1 CONTROL FAULT MSG DURING CRUISE TO PHL.  CREW SHUTDOWN E-1 AND DECLARED EMERGENCY INTO MDT.  LANDED WITHOUT INCIDENT, AND MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT.  MX PERFORMED BOROSCOPE ON E-1 AND FOUND COMPRESSOR DAMAGE TO BE BEYOND LIMITS.  MX REMOVED AND REPLACED E-1 AND PERFORMED OPS CHECKS PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
